Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have headache, used Aspro and disprin

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
headache from last 4 days
Posted Mon, 24 Sep 2012 in Headache and Migraines
Answered by Dr. Sudhir 24 minutes later

Please provide more details about your symptoms.
Any nasal congestion, sinusitis in past, recent stress , history of similar episodes in past , anxiety or medication?

Above answer was peer-reviewed by
Follow-up: Have headache, used Aspro and disprin 5 minutes later
i haven't face any problem before, i used pain killer (apro & disprin)
Answered by Dr. Sudhir 9 hours later
Since the headache has lasted for 4 days, possibility of migraine kind of headache needs to be considered.

Sumatriptan medication can prove helpful in your case.

Lidocaine and other topical anesthetics sprayed into the nasal cavity may relieve or stop the pain, normally in a few minutes, but long term use is not suggested due to the side effects and possible damage to the nasal cavities.

Ergot compounds like cafergot have also been effectively used.

Other abortive remedies that work for some include ice, hot showers, cool or lukewarmwater sprayed on the face around the sinus, temple, and ear areas, breathing cold air, application of analgesic balm beneath the nostrils, caffeine, and drinking large amounts of water in the early stages of an attack. Vigorous exercise has been shown in some cases to be very effective in relieving and aborting an acute attack by increasing the levels of oxygen within the body.

Avoid triggers like deprivation of sleep, smoking , alcohol ,bright light , inhalation of strong chemicals etc.

It is always suggestible to see doctor to plan better treatment and also confirm the diagnosis.

Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor